# SDR IPXA2018121036759

- Difficulty date: December 9, 2018
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N312UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27763
- Aircraft time: 57,703 hours, 18,987 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bumper
- Condition: Missing
- Location: Crew Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR INTERIOR HANDLE BUMPER MISSING & PANEL DAMAGED.
